# SDR SWAA2023052228064

- Difficulty date: April 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LINER LOWER ASSIST HANDLE NUT IS CRACKED<[01] REMOVED AND REPLACED FWD ENTRY DOOR LINER LOWER ASSIST HANDLE NUT REF BOEING 737 AMM 52-11-31-400-802;[02] VERIFIED STEP 1.
